Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 61, NWS Lincoln, IL

June 4, 2008Vermilion County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 4, 2008, 2:28 PM CDT for Vermilion County, Illinois. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2008, 2:28 PM CDT (19:28 UTC)
Expired
Jun 5, 2008, 10:34 PM CDT
In force
32 hr
Issued by
NWS Lincoln, IL
Flood severity
Moderate

County Vermilion County, IL

The river

Written for the forecast point Vermilion River (E-IL) near Danville (DNVI2). The gauge peaked at 17.08 ft at Jun 6, 2008, 1:00 AM CDT.

actionminormoderate152006/07
Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03339000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 041928
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 
228 PM CDT WED JUN 04 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE VERMILLION RIVER AT 
DANVILLE...

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC183-050928-
/O.NEW.KILX.FL.W.0061.080604T1928Z-080606T2300Z/
/DNVI2.2.ER.080604T1403Z.080605T1200Z.080606T1700Z.NO/
228 PM CDT WED JUN 04 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A 
* FLOOD WARNING FOR 
  THE VERMILION RIVER AT DANVILLE
* FROM THIS AFTERNOON UNTIL FRIDAY AFTERNOON.
* AT 11 AM WEDNESDAY THE STAGE WAS...19.01 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.4 FEET BY THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* AT 26.0 FEET...FLOODING BEGINS DOWNSTREAM IN EUGENE AND CAYUGA 
  INDIANA.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

VERMILLION RIVER
 DANVILLE          18  12.4 TUE 10 PM   25.4   18.9   14.6



$$
5 follow-up statements
000 
WGUS83 KILX 050131
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
831 PM CDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC183-051531-
/O.CON.KILX.FL.W.0061.000000T0000Z-080606T2300Z/
/DNVI2.2.ER.080604T1326Z.080605T1200Z.080606T1700Z.NO/
831 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT DANVILLE. 
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 AM WEDNESDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.4 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  AFTERNOON.
* IMPACT...AT 26.0 FEET...FLOODING BEGINS DOWNSTREAM IN EUGENE AND 
  CAYUGA INDIANA.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

VERMILION RIVER
 DANVILLE          18  19.0 WED 11 AM   25.4   18.9   14.6

$$
000 
WGUS83 KILX 050231
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
931 PM CDT WED JUN 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC183-051631-
/O.EXT.KILX.FL.W.0061.000000T0000Z-080606T1000Z/
/DNVI2.1.ER.080604T1326Z.080605T1200Z.080606T0400Z.NO/
931 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT DANVILLE. 
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 AM WEDNESDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  EVENING.
* IMPACT...AT 26.0 FEET...FLOODING BEGINS DOWNSTREAM IN EUGENE AND 
  CAYUGA INDIANA.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

VERMILION RIVER
 DANVILLE          18  19.0 WED 11 AM   19.9   16.5   12.8

$$
000 
WGUS83 KILX 051416
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
916 AM CDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC183-060200-
/O.EXT.KILX.FL.W.0061.000000T0000Z-080606T0200Z/
/DNVI2.1.ER.080604T1326Z.080605T1250Z.080605T2000Z.NO/
916 AM CDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE VERMILION RIVER AT DANVILLE. 
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  850 AM THURSDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

VERMILION RIVER
 DANVILLE          18  20.1 THU 9 AM    14.9   11.3    9.2



$$

BARNES
000 
WGUS83 KILX 060153
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
853 PM CDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC183-060611-
/O.EXT.KILX.FL.W.0061.000000T0000Z-080606T0611Z/
/DNVI2.1.ER.080604T1326Z.080605T1250Z.080606T0011Z.NO/
853 PM CDT THU JUN 05 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE VERMILION RIVER AT DANVILLE. 
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 850 AM THURSDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

VERMILION RIVER
 DANVILLE          18  20.1 THU 9 AM    15.2   11.5    9.3

$$
000 
WGUS83 KILX 060334
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT THU JUN 05 2008
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  VERMILION RIVER AT DANVILLE AFFECTING VERMILION COUNTY


THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC183-060404-
/O.CAN.KILX.FL.W.0061.000000T0000Z-080606T0611Z/
/DNVI2.1.ER.080604T1326Z.080605T1250Z.080606T0153Z.NO/
1034 PM CDT THU JUN 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE VERMILION RIVER AT DANVILLE.
* AT 945 PM THURSDAY THE STAGE WAS 17.9 FEET. 
* FELL BELOW FLOOD STAGE AT 853 PM THURSDAY.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY SATURDAY
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

VERMILION RIVER
 DANVILLE          18  17.9 THU 10 PM   15.2   11.5    9.3

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 4, 1:33 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 4, 1:33 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
133 PM CDT WED JUN 4 2008

.DISCUSSION...
ISSUED 327 AM CDT WED JUN 4 2008
CONTINUED HEAVY RAINFALL AND SEVERE WEATHER THREAT MAIN CONCERNS
THROUGH TODAY...AGAIN.

SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
SFC ANALYSIS SHOWS QUASI-STATIONARY FRONT IS DRAPED ACROSS
NORTHERN MISSOURI AND ACROSS THE ILX CWA. CONVECTION FIRING INVOF
KIRKSVILLE MISSOURI IS NEAR THE FRONT...AND THE MCV ASSOCIATED
WITH THE NORTHERN MOST MCS HAS BEEN TRACKING JUST NORTH OF THE
FRONT AS WELL.

MODELS ALL INDICATE CONVECTION WILL DECREASE THIS MORNING AS
SOUTHERN MCS EXITS THE AREA...AND LLJ VEERS AND BECOMES MORE
PARALLEL TO THE LOW LEVEL BOUNDARY. LOCAL WRF-ARW RUNS SEEM TO BE
HANDLING THE ONGOING SITUATION FAIRLY WELL...ESPECIALLY WITH THE
CURRENT POSITION OF THE FRONT.

HOWEVER...LOW LEVEL FLOW WILL BACK ONCE AGAIN IN RESPONSE TO
APPROACHING SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS.
LOCAL ARW RUNS...AND TO SOME DEGREE THE NAM/GFS...INDICATE
CONVECTION WILL RE-FIRE AROUND MIDDAY ALONG THE EAST-WEST FRONTAL
BOUNDARY...WHICH SHOULD REMAIN NEAR A BEARDSTOWN TO DANVILLE LINE
THROUGH EARLY AFTERNOON.

BULK SHEAR LOOKS TO INCREASE AS LOW AND MID-LEVEL WINDS INCREASE
AHEAD OF INCOMING SHORTWAVE...AND SHOULD BE SUPPORTIVE OF
SUPERCELLS ONCE AGAIN. H85 WINDS OF 30-40 KT WILL BE A LITTLE
WEAKER THAN YESTERDAY... BUT ARW MODELS INDICATE HIGH 0-1 KM SHEAR
AND HELICITY VALUES INVOF THE FRONTAL BOUNDARY BY MID- AFTERNOON...
WITH 0-1KM VGP OF 0.40-0.60 AS CONVECTION BEGINS TO FIRE.

THUS...EXPECT TORNADO THREAT ONCE AGAIN THIS AFTERNOON...
ESPECIALLY EARLY ON WHILE CELLS REMAIN DISCREET ALONG THE FRONT.
BULK WIND SHEAR WILL OVERALL BE FAIRLY UNIDIRECTIONAL...SUGGESTING
CELLS WILL TEND TO MERGE INTO LINEAR SEGMENTS AS HAS BEEN THE CASE
THE PAST COUPLE OF DAYS.

WITH MID-LEVEL FLOW STILL RUNNING PARALLEL TO THE LOW LEVEL
BOUNDARY...CELLS WITH ONCE AGAIN TEND TO TRAIN OVER THE SAME
LOCATIONS...WITH SOUTHERLY LLJ SUPPORTING CONTINUED DEVELOPMENT
THROUGH THE AFTERNOON. DEPENDING ON HOW CELLS MERGE...WOULD NOT BE
SURPRISED TO SEE ANOTHER MCS DEVELOP...WHICH WILL KEEP PRECIP
THREAT GOING INTO THE EVENING HOURS.

THE FRONT WILL BE SLOWLY DRIFTING NORTH THIS AFTERNOON...WHICH MAY
CAUSE A SLIGHT SHIFT IN THE AXIS OF HIGHEST QPF AS WELL. LOCALIZED
1-2 INCH AMOUNTS CERTAINLY POSSIBLE AGAIN EVEN OVER THE ALREADY
WELL-SOAKED AREAS.

WITH THIS IN MIND...PUSHED FLASH FLOOD WATCH NORTHWARD INTO THE
PEORIA-BLOOMINGTON AREA...AND EXTENDED IT THROUGH 10 PM TONIGHT.
AREAS SOUTH OF I-70 HAVE NOT SEEN MUCH PRECIP WITH THIS EVENT SO
FAR. DECIDED TO LET FLASH FLOOD WATCH EXPIRE AT 9AM SOUTH OF I-70.
BY THEN...WE WILL SEE WHAT IMPACTS THE INCOMING SOUTHERN MCS WILL
HAVE ON THAT REGION. WITH OUTFLOW BOUNDARIES LIKELY IN PLACE SOUTH
OF THE FRONT...AND POTENTIAL FOR EVENING MCS...CANNOT COMPLETELY
OUTRULE SOME HEAVIER PRECIP AMOUNTS EVEN IN THE FAR SE TODAY...BUT
THE FORECAST CONFIDENCE SOUTH OF I-70 IS MUCH LOWER THAN FOR AREAS
FARTHER NORTH.

LONG TERM...FRIDAY THROUGH SUNDAY.
WILL BE BRIEF. MEDIUM RANGE MODELS STILL IN GOOD AGREEMENT...
ALTHOUGH NAM AND GFS APPEAR TO BE TOO QUICK IN PULLING
SOUTHWESTERN SHORTWAVE UP INTO THE GREAT LAKES LATE-WEEK.
BASICALLY FOLLOWED THE ECMWF WHICH HAS BEEN VERY CONSISTENT OVER
THE PAST SEVERAL RUNS.

KEPT THURSDAY DRY...CAPPED...AND HOT...UNLESS THERE ARE ANY
LEFTOVER SHOWERS EARLY IN THE MORNING...WHICH WOULD BE SHORT-LIVED
ANYWAYS. WARMED TEMPS UP IN THE EAST A LITTLE...AND ESPECIALLY
OVERNIGHT THU INTO FRI WITH STRONG WARM ADVECTION. COLD FRONT
BRINGS PRECIP THREAT TO THE WEST BY FRIDAY AFTERNOON. CAP WILL BE
STRONG...BUT MODELS SUGGEST GOOD MID-LEVEL COOLING AS SHORTWAVE
MOVES JUST NORTHWEST OF THE MISSISSIPPI VALLEY...WHICH SHOULD BE
ENOUGH TO ERODE CAP. SVR THREAT STILL POSSIBLE FRI AFTERNOON.

HARDIMAN

&&

.AVIATION...
FOR THE 18 UTC TAFS...

THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. WE WILL
HAVE THUNDERSTORMS IN THE TAF FOR CENTRAL ILLINOIS AFTER 20 UTC.
THE THUNDERSTORMS MAY PRODUCE BRIEF IFR CEILINGS AND VISIBILITY
BUT WE EXPECT THE PREVAILING CONDITIONS TO BE VFR. WITH THIS WARM
FRONT MOVING INTO NORTHERN ILLINOIS AND A SURFACE LOW DEVELOPING
IN THE PLAINS...A SOUTH WIND WILL CONTINUE DURING THE REST OF THE
NIGHT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR ILZ062-063-
066>068-071>073.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027-029-031-
036>038-040>057-061.

&&
Hazardous weather outlook, Jun 4, 7:02 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
702 AM CDT WED JUN 4 2008

ILZ027-029-031-036>038-040>057-061-051215-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
SANGAMON-SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION-WOODFORD-
702 AM CDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM
FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. HEAVY RAIN MAY CAUSE
FLASH FLOODING...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL
YESTERDAY. SOME OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM.

ILZ028-030-051215-
MARSHALL-STARK-
702 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A WARM
FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH LARGE
HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM THROUGH 9 PM.

ILZ062-063-066>068-071>073-051215-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
702 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS
A WARM FRONT SLOWLY LIFTS TOWARD NORTHERN ILLINOIS. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER...WITH
LARGE HAIL AND DAMAGING WINDS.

.DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL TRIGGER THUNDERSTORMS FRIDAY AFTERNOON THROUGH
SATURDAY MORNING. SOME STORMS MAY REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM 1 PM UNTIL 6 PM.

SHIMON

In the hours before

Local storm report, Jun 4, 2:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
202 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             EFFINGHAM               39.12N 88.55W
06/04/2008  M1.00 INCH       EFFINGHAM          IL   NWS EMPLOYEE

&&

CMOTT

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningILXMorgan, Scott65 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningILXCass, Menard59 min
Jun 3, 7:33 PM CDTTornado WarningILXMorgan, Scott42 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningILXMacon, Sangamon64 min
Jun 3, 8:05 PM CDTTornado WarningILXChristian, Macon40 min
Jun 3, 8:10 PM CDTTornado WarningILXMorgan, Sangamon50 min
Jun 3, 8:27 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon48 min
Jun 3, 8:42 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 1 more6 hr
Jun 3, 8:43 PM CDTTornado WarningILXDeWitt, Macon, Piatt47 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningILXChampaign60 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell58 min
Jun 3, 8:56 PM CDTTornado WarningILXSangamon49 min
Jun 3, 9:09 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon40 min
Jun 3, 9:19 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt56 min
Jun 3, 9:23 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, McLean, Macon, Piatt and 1 more6 hr
Jun 3, 9:24 PM CDTTornado WarningILXChampaign, Piatt51 min
Jun 3, 9:30 PM CDTSevere Thunderstorm WarningILXSangamon60 min
Jun 3, 9:38 PM CDTTornado WarningILXChristian, Macon, Sangamon42 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Jun 3, 10:11 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jun 3, 10:25 PM CDTFlash Flood WarningILXFulton, Knox, Peoria3 hr
Jun 3, 10:25 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon65 min
Jun 3, 10:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion51 min
Jun 3, 10:57 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 3, 11:41 PM CDTFlash Flood WarningILXChampaign, Douglas, Edgar, Vermilion6 hr
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningILXDouglas29 min
Jun 4, 12:21 AM CDTFlash Flood WarningILXColes, Douglas, Edgar4 hr
Jun 4, 12:33 AM CDTSevere Thunderstorm WarningILXEdgar42 min
Jun 4, 1:18 AM CDTSevere Thunderstorm WarningILXLogan42 min
Jun 4, 1:20 AM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell2 hr
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion49 min
Jun 4, 2:54 AM CDTAreal Flood WarningILXScott14 hr
Jun 4, 3:35 AM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt14 hr
Jun 4, 4:17 AM CDTAreal Flood WarningILXChampaign, Coles, Douglas, Edgar, Vermilion26 hr
Jun 4, 5:32 AM CDTSevere Thunderstorm WarningILXClark, Crawford16 min
Jun 4, 12:36 PM CDTRiver Flood WarningILXChampaign, Coles, Douglas, Edgar, Mason, Menard and 1 more62 hr
Jun 4, 1:51 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper24 min
Jun 4, 2:16 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper29 min
Jun 4, 2:31 PM CDTRiver Flood WarningILXSangamon8 days
Jun 4, 4:54 PM CDTRiver Flood WarningILXLawrence, Scott15 days
Jun 4, 5:07 PM CDTRiver Flood WarningILXClay, DeWitt, Logan, Macon, Piatt, Richland12 days
Jun 4, 5:36 PM CDTRiver Flood WarningILXChampaign, Coles, Crawford, Douglas, Edgar, Jasper and 1 more9 days
Jun 4, 6:46 PM CDTAreal Flood WarningILXDeWitt, Logan, Macon, Piatt12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr
Jun 4, 6:50 PM CDTAreal Flood WarningILXScott12 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.